# SDR DALA2019111166538

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1346676) (AD) 1 CRACK OF 2.125" LENGTH WAS FOUND ON FUS STA 1380 FRAME INNER CHORD BTW STRINGER S-25R AND S-26R AT AFT CARGO DOOR JAMB "REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT" IN REFERENCE WORK CARD 5311-01217-02 JOB #050-0001. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00090, FRAME INNER CHORD STA 1380 BTW STRINGER S-25R AND S-26R AT AFT CARGO COMPARMENT DOOR JAMB WAS REPAIRED PER ER/A 582788-14 AD REV ORIGINAL SECTION 1, PERMANENT REPAIR. AND ETI-57-19-132 REV 4. AND TIME OF ACCOMPLISHMENT PER ER/A 582788-14AD, REV. ORIGINAL.
